Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

On nuva ring, took it out a week later than usual. Is it normal ?

Hi, I ve been on the nueva ring for about 4 years now and I took it out a week later than usual because I couldn t get in to set an appointment up to get more. The doctor said that it would e fine. I got my period yesterday and usually on te secon day it s heavier. But today I woke up and it s still really light. Is that normal if you take the nueva ring out a week late?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
I have gone through your query and understood your concerns. Taking the ring one week late will not cause any adverse affects until and unless you catch up infection with that. As there is normal period now no need to worry much. There will be heavier periods after removal and that is absolutely normal but if it persists then consultation is needed and your doctor may prescribe tablets to control bleeding like tab.pause. But at present there is nothing wrong with you to get worried. Take care.
Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor